EXACTECH, INC. NV GXL LNR, 10 DEG FACE, 32MM ID, GRP 1 CUP; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Back to Search Results |
| Model Number |
NV GXL LNR, 10 DEG FACE, 32MM ID, GRP 1 CUP |
| Medical Device Problem Codes |
Naturally Worn (2988); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Discomfort (2330); Insufficient Information (4580)
| Date of Event |
04/18/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported via legal documentation, the patient had a left hip replacement on (b)(6) 2014.Approximately, (b)(6) years and (b)(6) month after the initial procedure.The patient had a left hip revision on (b)(6) 2023.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
Additional Manufacturer Narrative
D10: concomitants: (b)(6), 180-01-48 - nv crown cup clstr hole 48mm group 1; (b)(6), 142-32-03 - cocr fem head 32mm +3.5 offset 12/14; (b)(6), 120-65-20 - bone screw 6.5mm dia x 20mm long; (b)(6), 164-11-11 - novation element ro s/o sz 11.Pending investigation.
Additional Manufacturer Narrative
The most likely cause for the revision reported due to prosthesis wear is a combination of risk factors including, use error, implant positioning, implant size selection, and patient factors may have also been a contributing factor to the early prosthesis wear.However, this cannot be not confirmed with the information provided; devices were not returned.There is no other information available.These devices are used for treatment not diagnosis.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h6.The following sections were corrected: h6.The most likely cause for the reported revision due to prosthesis wear is a combination of risk factors such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed as the devices were not returned for evaluation, and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.